# SDR CA111207006

- Difficulty date: November 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2A27
- Aircraft time: 15,921 hours
- Engine: Lyc O540E4C5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALT8521R
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED ALTERNATOR OUT LIGHT DURING RUNUP.  LT ALTERNATOR WAS FOUND SEIZED AND DISCOLORED BY HIGH TEMPERATURE.  ALTERNATOR BELT WAS ALSO FOUND BROKEN.  ALTERNATOR TT WAS 119.5 SINCE O/H.  ALTERNATOR WAS REPLACED WITH SERVICEABLE SPARE AND RETURNED TO SERVICE.
